# SDR DALA1107240650

- Difficulty date: January 28, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N650DL
- Make and model: Boeing 757232
- Aircraft serial: 24390
- Aircraft time: 73,414 hours, 32,593 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE FWD CABIN, RED EMERGENCY PATH LIGHT INOPERATIVE.  MX REPAIRED THE LIGHT WIRING. OPS CHECK WAS GOOD.
